Alert archive / Minnesota / Special Weather Statements in 2012

Special Weather Statement, NWS Twin Cities, MN

May 3, 2012Faribault County, Minnesota

NWS Twin Cities, MN issued this special weather statement at May 3, 2012, 4:25 PM CDT for Faribault County, Minnesota. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2012, 4:25 PM CDT (21:25 UTC)
Expired
May 3, 2012, 5:15 PM CDT
In force
50 min
Issued by
NWS Twin Cities, MN

County Faribault County, MN

The radar

The Minneapolis radar (KMPX), 148 km from the middle of the area, began a volume at 21:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 9.4 hours before the alert went out and 148 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2012-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1755 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2012-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 27 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1755 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
521 m above ground
0-6 km bulk shear
31 kt
0-1 km storm-relative helicity
27 m²/s²
0-3 km storm-relative helicity
33 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

645 
WWUS83 KMPX 032125
SPSMPX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
425 PM CDT THU MAY 3 2012

MNZ091-092-032215-
FARIBAULT-MARTIN-
425 PM CDT THU MAY 3 2012

...THUNDERSTORMS MOVING INTO/DEVELOPING OVER FARIBAULT AND MARTIN
COUNTIES THROUGH 515 PM CDT...

AT 421 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A SEVERE 
THUNDERSTORM IN NORTHERN IOWA. IT WAS ABOUT 13 MILES SOUTHWEST OF 
ELMORE. THIS STORM WAS MOVING NORTHEAST AT 20 MPH. IF THIS STORM 
MAINTAINS ITS PRESENT STRENGTH AND MOVEMENT...WARNINGS MAY BE NEEDED 
FOR SOUTHERN PORTIONS OF FARIBAULT AND MARTIN COUNTIES.   

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...  
  EAST CHAIN.
  ELMORE. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE READY TO ACT IF A WARNING IS ISSUED.

&&

LAT...LON 4363 9395 4351 9396 4350 9443 4362 9440
TIME...MOT...LOC 2123Z 229DEG 17KT 4342 9431

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this special weather statement went out at May 3, 3:30 PM CDT, 55 minutes earlier.

Area forecast discussion, May 3, 3:30 PM CDT, 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
330 PM CDT THU MAY 3 2012

.DISCUSSION...

TSTMS BEGINNING TO REDEVEOP IN S MN IN VICINTY OF OLD OUTFLOW
BOUNDARY FROM MORNING CONVECTION. AIRMASS HAS HAD SOME TIME TO
RECOVER WITH SUNSHINE...WITH MSAS SHOWING AXIS OF SBLIS FROM B5 TO
B8 FROM FRM TOWARD RKX. LOW LEVEL SHEAR VALUES NOT REAL
IMPRESSIVE...SO EXPECT MAINLY HAILERS AND SOME POTENTIAL OF HEAVY
RAIN WITH CELLS PROPAGATING/REFORMING ALONG BOUNDARY.

BOUNDARY SAGS SOUTH LATER TONIGHT INTO FRIDAY AS CANADIAN HIGH
PRESSURE BUILDS SLIGHTLY SOUTH.  THIS SHOULD FOCUS MOST OF THE
SEVERE THREAT S OF OUR AREA...BUT BOUNDRARY DOES TRY AND PUSH NORTH
IN THE AFTN TOWARD SW MN.  HOWEVER...DIRTY SW FLOW CONTINUES TO
BRING SHORTWAVES THRU AND MID LEVEL FLOW BACKS (700 MB WINDS) TO
PRODUCE FAVORABLE UPGLIDE TO KEEP SHOWERS AND SOME TSTMS IN
FORECAST. EXPECT MORE CLOUDS TOMORROW WHICH WILL HOLD BACK TEMPS A
FEW DEGREES FROM TODAY.

KEPT POPS IN CHANCE RANGE THEN THRU SATURDAY THEN GOING LIKELY LATE
SATURDAY INTO SUNDAY AS COLD FRONT AND UPPER TROF MOVES THRU AREA.

SHOULD BE A BREAK IN THE SHOWERS FOR MONDAY...BUT SCT MAINY AFTN AND
EVE SHOWERS AND PERPAPS A FEW TSTMS TO RETURN FOR TUESDAY AS COLD
UPPER LOW DROPS INTO N MN.  500 MB TEMPS OF B24 SHUD BE SUFFICIENT
FOR THE ISOL TSTM MENTION.

COOLER THEN THRU AT LEAST MID WEEK IN DRIER NW FLOW.

&&

.AVIATION.../18Z TAF ISSUANCE/

MORNING/MIDDAY STORMS JUST EXITING THE KEAU AREA. OUTFLOW BOUNDARY HAS
PUSHED SOUTHWARD TO JUST A LITTLE NORTH OF THE IOWA BORDER. UPPER
FLOW STILL FROM THE WSW AND SO REDEVELOPMENT OF STORMS IS
ANTICIPATED IN FAR SOUTH CENTRAL MN. LOOKS LIKE MOST OF AREA WILL
BE VFR THIS AFTERNOON/EVENING. SOME MODELS DO DEVELOP MVFR/IFR
CEILINGS LATE TONIGHT ACROSS THE ENTIRE AREA. ANOTHER SHORT WAVE
ARRIVING FOR FRIDAY WITH CHANCE OF SHOWERS.

KMSP...LOOKS LIKE REDEVELOPMENT OF STORMS WILL REMAIN SOUTH OF
KMSP TODAY. THUS JUST VFR CONDITIONS WITH LIGHT NORTHEAST WINDS.
GRADIENT QUITE WEAK SO THINK SPEEDS WILL REMAIN BELOW 6 KNOTS.
A NUMBER OF MODELS DO BRING IN MVFR CLOUDS LATE TONIGHT WITH ENE
FLOW AND THERE IS SOME EVIDENCE FOR THIS IN NORTH CENTRAL
WISCONSIN. CONFIDENCE IS ABOUT AVERAGE ON MVFR CEILINGS LATE
TONIGHT. NEXT CHANCE FOR SHOWERS WILL BE LATER FRIDAY WITH
INCOMING SHORT WAVE. STRENGTHENING ENE WINDS WILL BE A CONCERN ON
FRIDAY WITH GOOD POTENTIAL FOR GUSTS OVER 20 KNOTS.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...NONE.
WI...NONE.
&&

BAP/TDK
Hazardous weather outlook, May 3, 1:25 PM CDT, 3 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
125 PM CDT THU MAY 3 2012

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
041100-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
125 PM CDT THU MAY 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA... AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE LATER THIS AFTERNOON AND
EVENING IN SOUTH CENTRAL MINNESOTA. THIS WILL BE DUE TO A FRONT
DRAPED ALONG THE MINNESOTA IOWA BORDER. THE MAIN THREAT WILL BE
LARGE HAIL...THOUGH A BRIEF ISOLATED TORNADO IN SOUTH CENTRAL
MINNESOTA CANNOT BE RULED OUT. OTHER SHOWERS AND THUNDERSTORMS WILL BE
POSSIBLE ACROSS PORTIONS OF CENTRAL AND EAST CENTRAL MINNESOTA
INTO WEST CENTRAL WISCONSIN.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

ADDITIONAL ROUNDS OF THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON
THROUGH SUNDAY. A FEW OF THESE STORMS MAY BE SEVERE FRIDAY AND
SATURDAY... WITH THE BEST CHANCE FOR SEVERE WEATHER IN SOUTHERN
MINNESOTA. MORE STORMS WILL BE POSSIBLE AT VARIOUS TIMES SUNDAY
THROUGH WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION MAY BE NEEDED.

TDK

In the hours before

Local storm report, May 3, 11:14 AM CDT, 5 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1114 AM CDT THU MAY 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1111 AM     HEAVY RAIN       5 SSE OSCEOLA           45.25N 92.66W
05/03/2012  M1.03 INCH       POLK               WI   TRAINED SPOTTER

            RAINFALL OVER THE PAST HOUR. ALSO NOTED WATER STANDING IN
            LOW LYING AREAS ON ROADWAYS.

&&

DEVINNY
Special weather statement, May 3, 12:09 PM CDT, 4 hours 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1209 PM CDT THU MAY 3 2012

WIZ025>028-031815-
CHIPPEWA-DUNN-EAU CLAIRE-PEPIN-
1209 PM CDT THU MAY 3 2012

...THUNDERSTORMS MOVING OVER CHIPPEWA...DUNN...EAU
CLAIRE AND PEPIN COUNTIES THROUGH 115 PM CDT...

AT 1203 PM CDT...WEATHER SERVICE RADAR WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM BLOOMER TO 4 MILES
SOUTHEAST OF CARYVILLE. THESE STORMS WERE MOVING EAST AT 30 MPH.

HAIL UP TO NICKEL SIZE AND WINDS UP TO 50 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  EAU CLAIRE.
  BLOOMER.
  LAKE HALLIE.
  JIM FALLS.
  FOSTER.
  CADOTT.
  LUDINGTON.
  AUGUSTA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

&&

LAT...LON 4459 9092 4459 9130 4467 9169 4515 9148
      4509 9092 4483 9091
TIME...MOT...LOC 1708Z 286DEG 28KT 4510 9142 4471 9154
Local storm report, May 3, 1:08 PM CDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
108 PM CDT THU MAY 03 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0621 AM     HAIL             MILLERVILLE             46.07N 95.55W
05/03/2012  M1.00 INCH       DOUGLAS            MN   TRAINED SPOTTER

            LARGE AMOUNT OF HAIL OF MAINLY SMALLER THEN QUARTER SIZE
            COVERING THE GROUND.

0707 AM     HAIL             LONG PRAIRIE            45.98N 94.86W
05/03/2012  M0.88 INCH       TODD               MN   TRAINED SPOTTER

            MAINLY DIME AND NICKEL SIZE HAIL NOTED.

0730 AM     HAIL             4 NW BOWLUS             45.86N 94.47W
05/03/2012  M1.75 INCH       MORRISON           MN   TRAINED SPOTTER

0834 AM     HAIL             HEIDELBERG              44.50N 93.67W
05/03/2012  E1.00 INCH       LE SUEUR           MN   CO-OP OBSERVER

            COVERING GROUND LARGEST WERE QUARTER SIZED

0834 AM     HEAVY RAIN       KIMBALL                 45.31N 94.30W
05/03/2012  M0.47 INCH       STEARNS            MN   CO-OP OBSERVER

            RECEIVED BETWEEN 810AM TO 830AM

1035 AM     HAIL             4 N SOMERSET            45.19N 92.68W
05/03/2012  M0.75 INCH       ST. CROIX          WI   AMATEUR RADIO

            ALSO MEASURED A 47 MPH WIND GUST.

1111 AM     HEAVY RAIN       5 SSE OSCEOLA           45.25N 92.66W
05/03/2012  M1.03 INCH       POLK               WI   TRAINED SPOTTER

            RAINFALL OVER THE PAST HOUR. ALSO NOTED WATER STANDING IN
            LOW LYING AREAS ON ROADWAYS.

&&

DEVINNY
Special weather statement, May 3, 3:05 PM CDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
305 PM CDT THU MAY 3 2012

MNZ084-085-032045-
STEELE-WASECA-
305 PM CDT THU MAY 3 2012

AT 302 PM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY
DEVELOPING 7 MILES SOUTHEAST OF WASECA...OR 10 MILES NORTHEAST OF NEW
RICHLAND. OTHER STORMS WERE DEVELOPING BETWEEN WALDORF AND NEW
RICHLAND. THE STORMS WERE MOVING EAST AT 15 MPH.

ONE HALF INCH DIAMETER HAIL AND WINDS UP TO 40 MPH ARE EXPECTED WITH
THESE STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  NEW RICHLAND.
  ELLENDALE.
  OWATONNA.
  MERTON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO THE
STORM TO BE STRUCK BY LIGHTNING. SEEK SAFE SHELTER IMMEDIATELY.

&&

LAT...LON 4419 9305 4386 9305 4385 9376 4400 9376
TIME...MOT...LOC 2004Z 258DEG 14KT 4402 9337
Special weather statement, May 3, 3:37 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
337 PM CDT THU MAY 3 2012

MNZ085-032115-
STEELE-
337 PM CDT THU MAY 3 2012

...HEAVY RAIN DEVELOPING OVER STEELE COUNTY THROUGH 415 PM CDT...

AT 335 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A STRONG
THUNDERSTORM 7 MILES NORTHWEST OF STEELE CENTER. THIS STORM WAS
MOVING SOUTHEAST AT 15 MPH.

HAIL UP TO DIME SIZE...WINDS UP TO 40 MPH...AND HEAVY DOWNPOURS ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  ELLENDALE.
  STEELE CENTER.
  BIXBY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RAINFALL AMOUNTS OF 1 TO 2 INCHES IN AN HOUR ARE POSSIBLE FROM THE
THUNDERSTORM. THIS MAY RESULT IN BRIEF RUNOFF PROBLEMS AND PONDING
OF WATER ON AREA ROADWAYS.

&&

LAT...LON 4407 9305 4385 9305 4385 9340 4397 9341
      4406 9321
TIME...MOT...LOC 2035Z 306DEG 12KT 4398 9330
Special weather statement, May 3, 4:25 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
425 PM CDT THU MAY 3 2012

MNZ091-092-032215-
FARIBAULT-MARTIN-
425 PM CDT THU MAY 3 2012

...THUNDERSTORMS MOVING INTO/DEVELOPING OVER FARIBAULT AND MARTIN
COUNTIES THROUGH 515 PM CDT...

AT 421 PM CDT...WEATHER SERVICE RADAR WAS TRACKING A SEVERE
THUNDERSTORM IN NORTHERN IOWA. IT WAS ABOUT 13 MILES SOUTHWEST OF
ELMORE. THIS STORM WAS MOVING NORTHEAST AT 20 MPH. IF THIS STORM
MAINTAINS ITS PRESENT STRENGTH AND MOVEMENT...WARNINGS MAY BE NEEDED
FOR SOUTHERN PORTIONS OF FARIBAULT AND MARTIN COUNTIES.

* LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  EAST CHAIN.
  ELMORE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE READY TO ACT IF A WARNING IS ISSUED.

&&

LAT...LON 4363 9395 4351 9396 4350 9443 4362 9440
TIME...MOT...LOC 2123Z 229DEG 17KT 4342 9431

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 7:12 PM CDTSevere Thunderstorm WarningMPXBrown63 min
May 2, 7:29 PM CDTSevere Thunderstorm WarningMPXGoodhue61 min
May 2, 7:30 PM CDTSevere Thunderstorm WarningMPXGoodhue, Rice, Steele60 min
May 2, 7:32 PM CDTTornado WarningMPXRice, Steele, Waseca28 min
May 2, 7:51 PM CDTAreal Flood AdvisoryMPXGoodhue, Rice3 hr
May 2, 7:58 PM CDTSpecial Weather StatementMPXNicollet62 min
May 2, 8:22 PM CDTFlash Flood WarningMPXGoodhue3 hr
May 2, 8:27 PM CDTSevere Thunderstorm WarningMPXGoodhue33 min
May 2, 8:46 PM CDTSevere Thunderstorm WarningMPXGoodhue29 min
May 2, 9:08 PM CDTSpecial Weather StatementMPXLac qui Parle52 min
May 2, 9:25 PM CDTSevere Thunderstorm WarningMPXChippewa, Lac qui Parle, Swift50 min
May 2, 10:01 PM CDTTornado WarningMPXChippewa, Lac qui Parle44 min
May 2, 10:12 PM CDTSevere Thunderstorm WarningMPXPope, Stevens, Swift48 min
May 2, 10:25 PM CDTTornado WarningMPXChippewa, Lac qui Parle35 min
May 2, 10:55 PM CDTSevere Thunderstorm WarningMPXPope, Swift50 min
May 2, 11:00 PM CDTTornado WarningMPXChippewa45 min
May 2, 11:46 PM CDTSevere Thunderstorm WarningMPXChippewa, Kandiyohi59 min
May 3, 12:47 AM CDTSpecial Weather StatementMPXMeeker, Stearns58 min
May 3, 1:05 AM CDTSevere Thunderstorm WarningMPXMeeker55 min
May 3, 1:59 AM CDTSpecial Weather StatementMPXAnoka, Carver, Hennepin, Sherburne, Wright76 min
May 3, 6:24 AM CDTSevere Thunderstorm WarningMPXDouglas, Todd36 min
May 3, 6:49 AM CDTSevere Thunderstorm WarningMPXDouglas, Morrison, Todd41 min
May 3, 7:34 AM CDTSevere Thunderstorm WarningMPXBenton, Morrison41 min
May 3, 7:57 AM CDTSpecial Weather StatementMPXScott48 min
May 3, 8:31 AM CDTSevere Thunderstorm WarningMPXLe Sueur, Rice, Scott59 min
May 3, 9:00 AM CDTSpecial Weather StatementMPXWright45 min
May 3, 9:37 AM CDTSpecial Weather StatementMPXAnoka, Carver, Hennepin, Ramsey38 min
May 3, 10:12 AM CDTSpecial Weather StatementMPXLe Sueur48 min
May 3, 10:22 AM CDTSevere Thunderstorm WarningMPXDakota, Washington56 min
May 3, 10:36 AM CDTSevere Thunderstorm WarningMPXWashington30 min
May 3, 10:55 AM CDTSpecial Weather StatementMPXGoodhue, Rice50 min
May 3, 3:05 PM CDTSpecial Weather StatementMPXSteele, Waseca40 min
May 3, 3:37 PM CDTSpecial Weather StatementMPXSteele38 min
May 3, 6:19 PM CDTSpecial Weather StatementMPXWaseca26 min
May 3, 6:30 PM CDTSevere Thunderstorm WarningMPXWaseca20 min
May 2, 9:50 PM CDTSpecial Weather StatementMPXEau Claire40 min
May 3, 3:37 AM CDTSpecial Weather StatementMPXPolk38 min
May 3, 3:51 AM CDTSpecial Weather StatementMPXBarron, Polk39 min
May 3, 5:14 AM CDTSpecial Weather StatementMPXChippewa, Rusk46 min
May 3, 10:45 AM CDTSpecial Weather StatementMPXPolk45 min
May 3, 10:59 AM CDTSpecial Weather StatementMPXBarron, Dunn, Pepin, Pierce, Saint Croix61 min
May 3, 11:14 AM CDTSevere Thunderstorm WarningMPXChippewa, Dunn, Saint Croix61 min
May 3, 12:09 PM CDTSpecial Weather StatementMPXChippewa, Eau Claire66 min
May 3, 6:51 PM CDTSevere Thunderstorm WarningMPXDunn, Pierce24 min

Nearby

Special Weather Statements in Minnesota, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.